DocumentCode :
1198477
Title :
On piecewise-linear approximation of nonlinear mappings containing Gummel-Poon models or Schichman-Hodges models
Author :
Yamamura, Kiyotaka
Author_Institution :
Dept. of Comput. Sci., Gunma Univ., Kiryu, Japan
Volume :
39
Issue :
8
fYear :
1992
fDate :
8/1/1992 12:00:00 AM
Firstpage :
694
Lastpage :
697
Abstract :
An effective technique for the piecewise-linear approximation of nonlinear mappings containing Gummel-Poon models or Shichman-Hodges models is presented. The basic idea is to exploit the pairwise-separability of the nonlinear mappings containing these nonseparable models. The proposed approximation is much more effective than the conventional piecewise-linear approximation using a simplicial subdivision
Keywords :
nonlinear network analysis; piecewise-linear techniques; Gummel-Poon models; Schichman-Hodges models; nonlinear mappings; nonseparable models; pairwise-separability; piecewise-linear approximation; Approximation algorithms; Circuit analysis; Computational modeling; Computer science; Linear approximation; Nonlinear circuits; Nonlinear equations; Piecewise linear techniques; Resistors; Voltage;
fLanguage :
English
Journal_Title :
Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on
Publisher :
ieee
ISSN :
1057-7122
Type :
jour
DOI :
10.1109/81.168932
Filename :
168932
Link To Document :
بازگشت